Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Some Coding Theorems on Generalized Reyni’s Entropy of Order a and Type b

PP: 13-19
Ashiq Hussain Bhat, M. A. K Baig,
In this paper we define a new average code-word length Lab (P) of order a and type b and its relationship with generalized Reyni´s entropy Ha b (P) has been discussed. Using Lab (P) , some coding theorems for discrete noiseless channel has been proved. The measures defined in this communication are not only new but some known measures are the particular cases of our proposed measures. The noiseless coding theorems for discrete channel proved in this paper are verified by considering Huffman and Shannon-Fano coding schemes on taking empirical data.Also we study the monotonic behavior of Ha b (P) with respect to parameters a and b . The important properties of Ha b (P) have also been studied.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved